MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 18D-LONGER; PERIPHERAL

MICROVENTION, INC. AZUR CX 18D-LONGER; PERIPHERAL
Model Number 45-781434-L
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil separated inside the sheath and would not advance, it was removed and there was no harm to the patient.Another coil was deployed successfully.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned.  the alleged product issue event as described could not be confirmed.   if the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher exhibited lead wires separation of approximately 10cm long at the middle section and the implant loops deformed; however, the implant was found to still be attached to the pusher upon receipt.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported complaint.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.
 
Event or Problem Description
N/a.

Brand Name
AZUR CX 18D-LONGER
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19029307
Report Number2032493-2024-00265
Device Sequence Number18149952
Product Code KRD
UDI-Device Identifier00810170018374
UDI-Public(01)00810170018374(11)231101(17)281031(10)0000454505
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-781434-L
Device Lot Number0000454505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown